KIT | KIT-Bibliothek | Impressum | Datenschutz

On Tabor groupoids and stability of some functional equations

Badora, Roman; Przebieracz, Barbara; Volkmann, Peter

Abstract:
Two results are given, which use Tabor groupoids for questions of stability in the sense of Pólya–Szegő–Hyers–Ulam. We also start to study Tabor groupoids in their own right.

Open Access Logo


Download
Originalveröffentlichung
DOI: 10.1007/s00010-013-0206-x
Scopus
Zitationen: 2
Web of Science
Zitationen: 2
Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Publikationstyp Zeitschriftenaufsatz
Jahr 2014
Sprache Englisch
Identifikator ISSN: 0001-9054, 1420-8903
KITopen-ID: 1000090746
Erschienen in Aequationes mathematicae
Band 87
Heft 1-2
Seiten 165–171
Vorab online veröffentlicht am 07.11.2013
Schlagworte Tabor groupoids, stability of functional equations, bounded perturbations of additive functions
Nachgewiesen in Scopus
Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page